Alert archive / Illinois / Flash Flood Warnings in 2006
Flash Flood Warning 23, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jul 27, 2006, 3:55 PM CDT for Champaign County, DeWitt County, Piatt County, Illinois. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2006, 3:55 PM CDT (20:55 UTC)
- Expired
- Jul 27, 2006, 7:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
Counties Champaign County, IL, DeWitt County, IL, Piatt County, IL
The radar
The Lincoln radar (KILX), 80 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 4:33 PM CDT | FLOOD | Monticello, IL | FLOODING IS OCCURING ACROSS MUCH OF CENTRAL PIATT COUNTY FROM CISCO TO MONTICELLO. NUMEROUS ROAD COVERED WITH WATER. |
| Jul 27, 4:52 PM CDT | FLOOD | Champaign, IL | CORNER OF KIRBY AND NEIL STREETS FLOODED. VINE STREET VIADUCT ALSO FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1086 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 1111 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KILX 272056
FFWILX
ILC019-039-147-280000-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
355 PM CDT THU JUL 27 2006
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN DE WITT COUNTY IN CENTRAL ILLINOIS...
PIATT COUNTY IN CENTRAL ILLINOIS...
CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 700 PM CDT.
* AT 348 PM CDT...TRAINED WEATHER SPOTTERS REPORTED VERY HEAVY
RAIN FROM A THUNDERSTORM OVER THE WARNED AREA...WITH 1.72 INCHES
REPORTED IN RANTOUL IN AN HOUR. DOPPLER RADAR HAS ESTIMATED
2.5 INCHES OF RAIN SINCE 1 PM.
THUNDERSTORMS WITH EXCESSIVE RAINFALL WILL CONTINUE ACROSS THESE
AREAS. RAINFALL AMOUNTS WILL LIKELY RANGE FROM 2 TO 4 INCHES LOCALLY
BY 6 PM. THESE RAINFALL AMOUNTS WILL LIKELY PRODUCE FLASH FLOODING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...CHAMPAIGN...MONTICELLO...RANTOUL...BEMENT...DE
LAND...FARMER CITY...FISHER...GIFFORD...LAKE OF THE
WOODS...MAHOMET...MANSFIELD AND SAVOY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
REPORT FLASH FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE
NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER
SERVICE.
LAT...LON 4024 8797 4013 8798 3992 8846 3991 8872
4005 8875 4008 8878 4029 8883 4028 8847
4031 8844 4039 8843 4040 8799
$$
HJS4 follow-up statements
000
WGUS73 KILX 272138
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
438 PM CDT THU JUL 27 2006
ILC019-039-147-280000-
CHAMPAIGN-DE WITT-PIATT-
438 PM CDT THU JUL 27 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
CHAMPAIGN...PIATT AND EASTERN DE WITT COUNTIES...
AT 430 PM CDT...THE PIATT COUNTY EMERGENCY MANAGER REPORTED
EXTENSIVE FLOODING OCCURRING IN MONTICELLO AND CISCO...AND IN OTHER
AREAS ACROSS THE CENTRAL PORTION OF THE COUNTY. DOPPLER RADAR
ESTIMATED 1 TO 3 INCHES HAVE FALLEN THIS AFTERNOON...IN AREAS WHICH
RECEIVED 3 TO 6 INCHES ON WEDNESDAY.
DOPPLER RADAR HAS ALSO ESTIMATED 1.5 TO 4 INCHES ACROSS PORTIONS OF
NORTHERN AND CENTRAL CHAMPAIGN COUNTY...IN AREAS FROM AROUND MAHOMET
NORTHEAST THROUGH RANTOUL TO GIFFORD. THE STORMS IN RANTOUL HAD
PRODUCED OVER 1.5 INCHES OF RAIN BETWEEN 3 AND 4 PM.
RADAR AT 435 PM INDICATED NUMEROUS SHOWERS AND THUNDERSTORMS
CONTINUING ACROSS CENTRAL PARTS OF PIATT AND CHAMPAIGN COUNTIES.
THESE STORMS WERE MOVING EASTWARD.
LOCATIONS IN THE WARNING INCLUDE... THOMASBORO...RANTOUL...
MANSFIELD...MAHOMET...LAKE OF THE WOODS...GIFFORD...FISHER AND FARMER
CITY.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA THROUGH 7 PM.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4024 8797 4013 8798 3992 8846 3991 8872
4005 8875 4008 8878 4029 8883 4028 8847
4031 8844 4039 8843 4040 8799
$$
GEELHART000
WGUS73 KILX 272204
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
505 PM CDT THU JUL 27 2006
ILC039-272209-
DE WITT-
505 PM CDT THU JUL 27 2006
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN DE WITT
COUNTY...
AT 5 PM...DOPPLER RADAR INDICATED THE THUNDERSTORMS WHICH PROMPTED
THE WARNING HAD MOVED EAST...THUS THE THREAT OF FLOODING HAS
DIMINISHED.
LAT...LON 4024 8797 4013 8798 3992 8846 3991 8872
4005 8875 4008 8870 4012 8867 4025 8847
4027 8839 4038 8810 4040 8799
$$
ILC019-147-280000-
CHAMPAIGN-PIATT-
505 PM CDT THU JUL 27 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
CHAMPAIGN AND CENTRAL PIATT COUNTIES...
AT 5 PM...THUNDERSTORMS WERE DIMINISHING ACROSS CENTRAL PIATT
COUNTY. HOWEVER...EMERGENCY MANAGEMENT REPORTED EXTENSIVE FLOODING
OCCURRING IN MONTICELLO AND CISCO...AND IN OTHER AREAS ACROSS THE
CENTRAL PORTION OF THE COUNTY. DOPPLER RADAR ESTIMATED 1 TO 3 INCHES
OF RAIN HAS OCCURRED THIS AFTERNOON...FROM CISCO TO WHITE HEATH...IN
AREAS WHICH RECEIVED 3 TO 6 INCHES ON WEDNESDAY.
IN CHAMPAIGN COUNTY...RADAR HAS ESTIMATED 1.5 TO 4 INCHES OF RAIN
FROM WEST CENTRAL TO NORTHEAST CHAMPAIGN COUNTY...FROM AROUND
MAHOMET NORTHEAST THROUGH RANTOUL TO GIFFORD. RADAR AT 5 PM WAS
INDICATING THE HEAVIEST RAIN HAD PUSHED INTO SOUTHERN PARTS OF THE
COUNTY...SOUTH OF I-74. AREAS OF FLOODING WERE BEING REPORTED AROUND
CHAMPAIGN.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4024 8797 4013 8798 3992 8846 3991 8872
4005 8875 4008 8870 4012 8867 4025 8847
4027 8839 4038 8810 4040 8799
$$
GEELHART000
WGUS73 KILX 272250
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
550 PM CDT THU JUL 27 2006
ILC019-147-280000-
CHAMPAIGN-PIATT-
550 PM CDT THU JUL 27 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
CHAMPAIGN AND CENTRAL PIATT COUNTIES...
DOPPLER RADAR AT 550 PM SHOWED THAT THUNDERSTORMS HAD ENDED ACROSS
PIATT AND CHAMPAIGN COUNTIES. LOCAL EMERGENCY MANAGERS REPORTED THAT
FLOODING WAS CONTINUING...BUT HAD BEGUN TO SUBSIDE. IT WILL TAKE
ANOTHER HOUR OR SO FOR THE FLOODING TO COMPLETELY DIMINISH.
RADAR ESTIMATED THAT 2 TO 4 INCHES OF RAIN FELL ALONG THE I-72
CORRIDOR IN PIATT COUNTY. IN CHAMPAIGN COUNTY...RADAR ESTIMATES WERE
2 TO 4 INCHES FROM I-72 ALONG THE PIATT COUNTY LINE...NORTHEAST
THROUGH RANTOUL AND THOMASBORO...TO AROUND GIFFORD.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4024 8797 4013 8798 3992 8846 3991 8872
4005 8875 4008 8870 4012 8867 4025 8847
4027 8839 4038 8810 4040 8799
$$
GEELHART000
WGUS73 KILX 272356
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
655 PM CDT THU JUL 27 2006
ILC019-147-280020-
CHAMPAIGN-PIATT-
655 PM CDT THU JUL 27 2006
...THE FLASH FLOOD WARNING FOR CHAMPAIGN AND CENTRAL PIATT COUNTIES
EXPIRES AT 700 PM...
THE HEAVY RAINFALL ACROSS THESE COUNTIES HAS ENDED...AND LOCAL
EMERGENCY MANAGEMENT REPORTED THAT FLOODING HAD LARGELY SUBSIDED.
THEREFORE...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
RADAR ESTIMATED THAT 2 TO 4 INCHES OF RAIN FELL ALONG THE I-72
CORRIDOR IN PIATT COUNTY. IN CHAMPAIGN COUNTY...RADAR ESTIMATED 2 TO
4 INCHES FROM I-72 ALONG THE PIATT COUNTY LINE...NORTHEAST THROUGH
RANTOUL AND THOMASBORO...TO AROUND GIFFORD.
LAT...LON 4024 8797 4013 8798 3992 8846 3991 8872
4005 8875 4008 8870 4012 8867 4025 8847
4027 8839 4038 8810 4040 8799
$$
GEELHARTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 1:35 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jul 27, 1:35 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 135 PM CDT THU JUL 27 2006 .DISCUSSION... BIGGEST CHALLENGES THIS PACKAGE REVOLVE AROUND EVOLUTION OF PRECIPITATION IN THE SHORT-TERM...HEAT OVER THE WEEKEND...AND CHANCE OF PRECIP TOWARD WEDNESDAY AND THURSDAY. SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT... COMPLICATED PATTERN EXPECTED OVER NEXT 36 HOURS OVER THE MIDWEST AS A TRAIN OF SHORT WAVES EVIDENT IN WATER VAPOR IMAGERY CROSS THE AREA. DEW POINTS IN THE 70S AND A PLETHORA OF BOUNDARIES LEFT OVER FROM LAST NIGHTS STORMS WILL ADD FUEL TO THE MIX. THEN THROW IN A WEAK SURFACE LOW OVER NORTH CENTRAL ILLINOIS COMBINED WITH A CONVERGENCE BOUNDARY EXTENDING SOUTHWEST FROM THE LOW INTO UIN AREA AND IT APPEARS CHANCES ARE GOOD FOR CONVECTION OVERNIGHT INTO FRIDAY. 18Z SOUNDING SHOWING MIXING HEIGHT NEAR 16.6 KFT SO HAIL THREAT IS EXTREMELY LIMITED BUT LOW LCL AND BOUNDARIES SUPPORT THE POSSIBILITY OF A REPEAT OF YESTERDAYS TORNADO EVENT. BEST THREAT MAY BE HEAVY RAINFALL ONCE AGAIN. WITH OVER SIX INCHES IN PARTS OF THE REGION LAST NIGHT...WE WILL BE ISSUING A FLOOD WATCH FROM SCHUYLER COUNTY EAST TO CHAMPAIGN COUNTY. CONVECTION SHOULD PUSH REMNANTS OF THE BOUNDARY INTO SOUTHERN ILLINOIS...BUT WITH BUILDING HEIGHTS BY LATE FRIDAY BOUNDARY WILL LIKELY WASH OUT BY FRIDAY NIGHT. TEMPS SHOULD CONTINUE TO BE ABOVE NORMAL GIVEN 850 TEMPS EXPECTED OVER 18C AND A RETURN OF SUN THROUGH MUCH OF CWA FRIDAY. LONG TERM...SATURDAY THROUGH THURSDAY... MODELS CONSISTENT IN MID-LEVEL RIDGE BUILDING IN OVER THE WEEKEND. HOWEVER THEY DO DIFFER WITH STRENGTH WITH GFS KEEPING GENERALLY LOWER HEIGHTS. ECMWF HAS BEEN MORE CONSISTENT WITH ITSELF AND UKMET AND CANADIAN AND IS PREFERRED KEEPING HEIGHTS ABOUT 30 METERS HIGHER THAN GFS. THIS SHOULD LEAD TO STRONGER CAP AND HIGHER TEMPS THAN MEX GUIDANCE SUGGESTS. WILL KEEP GOING FORECAST WHICH IS ABOUT ONE CATEGORY HIGHER. THE DIFFERENCE IN THE STRENGTH OF THIS RIDGE ALSO HAS A BEARING ON WHEN CHANCES OF PRECIP WILL RETURN TO REGION. 12Z GFS MOVES A SIGNIFICANT WAVE INTO THE RIDGE BREAKING IT DOWN ON WEDNESDAY AND THEN PUSHING A COLD FRONT THROUGH WEDNESDAY NIGHT. GIVEN THE STRENGTH OF THE RIDGE AGAIN FAVOR ECMWF SLOWER EVOLUTION AND QUESTION HOW FAR AND FAST THIS FRONT WILL MOVE INTO THE MIDWEST. WILL GO AHEAD AND INTRODUCE POPS WEDNESDAY THROUGH THURSDAY BUT WILL GO LOW WITH UNCERTAINTY HIGH. HEAT INDEX SHOULD BE OCCASIONALLY IN THE 100 TO 105 RANGE WITH HIGHS IN THE 90S AND DEW POINTS IN THE 70S. VALUES ARE NOT QUITE TO HEAT ADVISORY CRITERIA...BUT LATER SHIFTS WILL NEED TO MONITOR THE SITUATION FOR SUNDAY THROUGH TUESDAY CLOSELY. && .ILX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FOR SCHUYLER...CASS...FULTON...MASON...MENARD... LOGAN...DEWITT...MCLEAN...MACON...PIATT..AND CHAMPAIGN COUNTIES FOR TONIGHT. && BARKER
Hazardous weather outlook, Jul 27, 10:44 AM CDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1044 AM CDT THU JUL 27 2006 ILZ027>031-036>038-040>057-061>063-281200- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- 1044 AM CDT THU JUL 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THE WARM AND HUMID AIRMASS IN PLACE ACROSS THE REGION WILL CONTINUE TO SUPPORT THUNDERSTORM DEVELOPMENT THROUGH THE PERIOD... ESPECIALLY THIS AFTERNOON AND EVENING WITH THE HEATING OF THE DAY. THERE IS A SLIGHT RISK THAT THESE STORMS WILL BECOME SEVERE. DAMAGING WIND GUSTS ARE THE PRIMARY SEVERE WEATHER THREAT...BUT LARGE HAIL AND AN ISOLATED TORNADO ARE ALSO POSSIBLE. IN ADDITION...HEAVY RAINFALL IS LIKELY WITH ANY OF THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SURFACE BOUNDARIES WILL LINGER AROUND THE REGION THROUGH FRIDAY. WEATHER DISTURBANCES MOVING ALONG THE BOUNDARIES WILL BRING A CONTINUED RISK OF THUNDERSTORMS TO THE REGION. TEMPERATURES AND HUMIDITY LEVELS WILL CLIMB THIS WEEKEND INTO EARLY NEXT WEEK. AFTERNOON HEAT INDICES FROM 100 TO 105 DEGREES ARE LIKELY SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING... MAINLY BETWEEN 3 PM AND 9 PM. ILZ066>068-071>073-281200- EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- 1044 AM CDT THU JUL 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THE WARM AND HUMID AIRMASS IN PLACE ACROSS THE REGION WILL CONTINUE TO SUPPORT THUNDERSTORM DEVELOPMENT THROUGH THE PERIOD... ESPECIALLY THIS AFTERNOON AND EVENING WITH THE HEATING OF THE DAY. AT THIS TIME...STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. HOWEVER...HEAVY RAINFALL IS LIKELY WITH STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SURFACE BOUNDARIES WILL LINGER AROUND THE REGION THROUGH FRIDAY. WEATHER DISTURBANCES MOVING ALONG THE BOUNDARIES WILL BRING A CONTINUED RISK OF THUNDERSTORMS TO THE REGION. TEMPERATURES AND HUMIDITY LEVELS WILL CLIMB THIS WEEKEND INTO EARLY NEXT WEEK. AFTERNOON HEAT INDICES FROM 100 TO 105 DEGREES ARE LIKELY SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
In the hours before
Local storm report, Jul 27, 3:31 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
331 PM CDT THU JUL 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM FLASH FLOOD RANTOUL 40.30N 88.16W
07/26/2006 CHAMPAIGN IL TRAINED SPOTTER
US HIGHWAY 136 UNDERPASS FLOODED AND IMPASSABLE IN
RANTOUL...3 TO 4 INCHES OF STANDING WATER ON SIDE
STREETS.
0700 PM TORNADO 2 NE OREANA 39.96N 88.84W
07/26/2006 MACON IL EMERGENCY MNGR
TORNADO ON THE GROUND BETWEEN OREANA AND ARGENTA.
OBSERVED BY TRAINED SPOTTER...REPORTED BY EMERGENCY
MANAGER.
0710 PM TORNADO 2 SW CISCO 39.99N 88.75W
07/26/2006 PIATT IL FIRE DEPT/RESCUE
F0 TORNADO TOUCHDOWN SIGHTED FOR ONE MINUTE. CAUSED CROP
DAMAGE. 100-YARDS PATH LENGTH. PATH WIDTH 30-YARDS WIDE.
0715 PM TORNADO 2 W ROSSVILLE 40.38N 87.71W
07/26/2006 VERMILION IL EMERGENCY MNGR
...UPDATE TO PREV TOR REPORT... DAMAGE PATH FROM 2W OF
ROSSVILLE AT 715PM TO 2N ROSSVILLE AT 723PM. TOOL SHED
DESTROYED...OUTBUILDINGS DAMAGED...16 FOOT BOX TRAILER
MOVED 20 FEET...AS WELL AS TREES DOWN. REPORTS FROM
TRAINED SPOTTERS VIA EMERGENCY MANAGER.
0717 PM TORNADO 2 SW ARGENTA 39.96N 88.85W
07/26/2006 MACON IL TRAINED SPOTTER
TRAINED SPOTTER REPORTED A BRIEF TOUCHDOWN BETWEEN OREANA
AND ARGENTA.
0722 PM TORNADO 3 E CISCO 40.01N 88.67W
07/26/2006 PIATT IL FIRE DEPT/RESCUE
F0 TORNADO TOUCHDOWN SIGHTED FOR 30 SECONDS IN A SOY BEAN
FIELD. PATH LENGTH - 50 YARDS. PATH WIDTH - 20 YARDS.
0725 PM TORNADO 4 E CISCO 40.01N 88.65W
07/26/2006 PIATT IL FIRE DEPT/RESCUE
FO TORNADO TOUCHDOWN SIGHTED FOR 30 SECONDS IN A SOY BEAN
FIELD. PATH LENGTH - 50 YARDS. PATH WIDTH - 20 YARDS.
0730 PM TORNADO 1 E HOOPESTON 40.47N 87.65W
07/26/2006 VERMILION IL TRAINED SPOTTER
F0 TORNADO SIGHTED ON THE GROUND FOR 1 MINUTE. DESTROYED
A SHED. PATH LENGTH - 50 YARDS. PATH WIDTH - 30 YARDS.
0750 PM TORNADO 1 E CISCO 40.01N 88.70W
07/26/2006 PIATT IL TRAINED SPOTTER
F0 TORNADO SIGHTED ON THE GROUND FOR ONE MINUTE IN A CORN
FIELD. PATH LENGTH - 75 YARDS. PATH WIDTH - 30 YARDS.
PRODUCED CROP DAMAGE.
0751 PM TORNADO 2 W MONTICELLO 40.03N 88.61W
07/26/2006 PIATT IL EMERGENCY MNGR
REPORT FROM TRAINED SPOTTER
0845 PM FLOOD CLINTON 40.15N 88.96W
07/26/2006 DE WITT IL TRAINED SPOTTER
ABOUT 2 FEET OF STANDING WATER ON STATE HIGHWAY 10 UNDER
THE ILLINOIS CENTRAL-CANADIAN NATIONAL RAILROAD VIADUCT.
0945 PM FLOOD MONTICELLO 40.03N 88.57W
07/26/2006 PIATT IL LAW ENFORCEMENT
REPORT OF 2 FEET OF WATER OVER OLD ROUTE 47 ON THE NW
SIDE OF MONTICELLO.
1015 PM TSTM WND DMG NEW HOLLAND 40.18N 89.58W
07/26/2006 LOGAN IL EMERGENCY MNGR
TREE BRANCHES AND POWERLINES DOWN...RESULTING IN POWER
OUTAGES IN NEW HOLLAND.
&&
SHIMONThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:00 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Piatt | 45 min |
| Jul 26, 7:03 PM CDT | Tornado Warning | ILX | Champaign, Piatt | 27 min |
| Jul 26, 7:05 PM CDT | Tornado Warning | ILX | Macon | 12 min |
| Jul 26, 7:10 PM CDT | Flash Flood Warning | ILX | Piatt | 3 hr |
| Jul 26, 7:13 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 34 min |
| Jul 26, 7:22 PM CDT | Tornado Warning | ILX | Vermilion | 23 min |
| Jul 26, 7:29 PM CDT | Flash Flood Warning | ILX | Champaign | 4 hr |
| Jul 26, 7:53 PM CDT | Tornado Warning | ILX | Piatt | 27 min |
| Jul 26, 9:20 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Piatt | 40 min |
| Jul 26, 9:36 PM CDT | Flash Flood Warning | ILX | Macon | 3 hr |
| Jul 26, 9:43 PM CDT | Flash Flood Warning | ILX | Piatt | 4 hr |
| Jul 26, 10:12 PM CDT | Severe Thunderstorm Warning | ILX | Logan | 63 min |
| Jul 27, 2:52 PM CDT | Flood Watch | ILX | Cass, Champaign, DeWitt, Fulton, Logan, McLean and 6 more | 12 hr |
Nearby
Flash Flood Warnings in Illinois, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.